Open Access
November 2005 Invariance principle for the coverage rate of genomic physical mappings
Didier Piau
Ann. Appl. Probab. 15(4): 2553-2574 (November 2005). DOI: 10.1214/105051605000000584
Abstract

We study some stochastic models of physical mapping of genomic sequences. Our starting point is a global construction of the process of the clones and of the process of the anchors which are used to map the sequence. This yields explicit formulas for the moments of the proportion occupied by the anchored clones, even in inhomogeneous models. This also allows to compare, in this respect, inhomogeneous models to homogeneous ones. Finally, for homogeneous models, we provide nonasymptotic bounds of the variance and we prove functional invariance results.

Copyright © 2005 Institute of Mathematical Statistics
Didier Piau "Invariance principle for the coverage rate of genomic physical mappings," The Annals of Applied Probability 15(4), 2553-2574, (November 2005). https://doi.org/10.1214/105051605000000584
Published: November 2005
Vol.15 • No. 4 • November 2005
Back to Top